Skip to Main content Skip to Navigation
Journal articles

Global asymptotic stabilization for chains of integrators with a delay in the input

Abstract : The problem of the global uniform asymptotic stabilization by bounded feedback of a chain of integrators with a delay in the input is solved. No limitation on the size of the delay is imposed. To validate the approach, a third-order example is presented.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-02294781
Contributor : Delphine Le Piolet <>
Submitted on : Monday, September 23, 2019 - 4:25:32 PM
Last modification on : Thursday, February 11, 2021 - 2:48:31 PM

Identifiers

Citation

Frédéric Mazenc, Sabine Mondié, Silviu-Iulian Niculescu. Global asymptotic stabilization for chains of integrators with a delay in the input. IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2003, 48 (1), pp.57-63. ⟨10.1109/TAC.2002.806654⟩. ⟨hal-02294781⟩

Share

Metrics

Record views

51